Volume 38, Issue 1 (2018)


Homogeneous geodesics and g.o. manifolds Details     PDF
Zdeněk Dušek 1-16

A spaceability result in the context of hypergroups Details     PDF
Seyyed Mohammad Tabatabaie, Bentol Hoda Sadathoseyni 17-22

Hermite-Hadamard type inequalities for a new class of harmonically convex functions Details     PDF
Peter Olamide Olanipekun, Adesanmi A. Mogbademu, Sever Silvestru Dragomir 23-34

On Autonilpotent and Autosoluble Groups Details     PDF
Harsha Arora, Ram Karan 35-46

On sound ranging in Hilbert space Details     PDF
Sergij V. Goncharov 47-66

Ulam Stabilities via Pachpatte's Inequality for Volterra-Fredholm Delay Integrodifferential Equations in Banach Spaces Details     PDF
Kishor D. Kucche, Pallavi U. Shikhare 67-82

Almost semi-braces and the Yang-Baxter equation Details     PDF
Maria Maddalena Miccoli 83-88

Polyharmonic maps into the Euclidean space Details     PDF
Nobumitsu Nakauchi, Hajime Urakawa 89-100

Some congruences modulo 2, 8 and 12 for Andrews' singular overpartitions Details     PDF
Utpal Pore, S. N. Fathima 101-114

Duality between cuspidal butterflies and cuspidal S_1^- singularities on maximal surfaces Details     PDF
Yuta Ogata, Keisuke Teramoto 115-130

Index Details     PDF
131


Questo sito utilizza un cookie tecnico per consentire la corretta navigazione. Se vuoi saperne di più consulta l'informativa estesa.

مبلمان اداریصندلی مدیریتیصندلی اداریمیز اداریوبلاگدهیگن لاغریشکم بند لاغریتبلیغات کلیکیآموزش زبان انگلیسیپاراگلایدردانلود آهنگ جدیدآهنگ جدیدآهنگپروتز سینهپروتز باسنپروتز لبمیز تلویزیون


Creative Commons License
This work is licensed under a Creative Commons Attribuzione - Non commerciale - Non opere derivate 3.0 Italia License.

e-ISSN: 1590-0932